# SDR CA961018024

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 350A32010004
- Condition: Pitted
- Location: Planetary Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) M/R TRANSMISSION EPICYCLIC REDUCTION GEARS REMOVED DUE TO UPPER ROLLER BEARING IN ONE OF THE PLANETARY GEARS BREAKING DOWN AND MAKING METAL.
